Alert archive / Nebraska / Red Flag Warnings in 2014

Red Flag Warning 11, NWS North Platte, NE

April 8, 201426 counties in Nebraska

NWS North Platte, NE issued this red flag warning at Apr 8, 2014, 2:31 PM MDT for 26 counties in Nebraska. It took effect at Apr 9, 2014, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 2:31 PM MDT (20:31 UTC)
In effect from
Apr 9, 2014, 10:00 AM MDT
Expired
Apr 9, 2014, 8:00 PM MDT
In force
10 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WWUS83 KLBF 082031
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT TUE APR 8 2014

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ON WEDNESDAY...

.THE COMBINATION OF CURED FUELS...WELL ABOVE AVERAGE 
TEMPERATURES...A DRY ANTECEDENT AIRMASS AND WIND GUSTS IN EXCESS
OF 25 MPH WILL CREATE CONDITIONS FAVORABLE FOR EXTREME RANGE FIRE
GROWTH ON WEDNESDAY. 

NEZ204-206-208>210-219-091030-
/O.UPG.KLBF.FW.A.0007.140409T1600Z-140410T0200Z/
/O.NEW.KLBF.FW.W.0011.140409T1600Z-140410T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
331 PM CDT TUE APR 8 2014 /231 PM MDT TUE APR 8 2014/

...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM
CDT /8 PM MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA FIRE ZONES...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A RED
FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...WEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN 
  OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF

MASEK
3 follow-up statements
928 
WWUS83 KLBF 090957
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 AM CDT WED APR 9 2014

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.THE COMBINATION OF CURED FUELS...WELL ABOVE AVERAGE TEMPERATURES
IN THE LOWER 80S...A DRY ANTECEDENT AIRMASS AND WIND GUSTS IN
EXCESS OF 25 MPH WILL CREATE CONDITIONS FAVORABLE FOR EXTREME
RANGE FIRE GROWTH.

NEZ204-206-208>210-219-100000-
/O.CON.KLBF.FW.W.0011.140409T1600Z-140410T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
457 AM CDT WED APR 9 2014 /357 AM MDT WED APR 9 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA
FIRE ZONES...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN 
  OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
268 
WWUS83 KLBF 092007
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT WED APR 9 2014

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THIS EVENING...

.THE COMBINATION OF CURED FUELS...WELL ABOVE AVERAGE TEMPERATURES
AROUND 80...A DRY ANTECEDENT AIRMASS AND WIND GUSTS IN EXCESS OF 25
MPH HAVE CREATE CONDITIONS FAVORABLE FOR EXTREME RANGE FIRE
GROWTH. CONDITIONS IMPROVE LATER THIS EVENING.

NEZ204-206-208>210-219-100200-
/O.CON.KLBF.FW.W.0011.000000T0000Z-140410T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
307 PM CDT WED APR 9 2014 /207 PM MDT WED APR 9 2014/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA FIRE ZONES...

* AFFECTED AREA...IN NEBRASKA...FIRE WEATHER ZONE 204 EASTERN 
  PANHANDLE/CRESCENT LAKE NWR...FIRE WEATHER ZONE 206 
  SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/ SAMUEL R 
  MCKELVIE NATIONAL FOREST...FIRE WEATHER ZONE 208 NIOBRARA 
  VALLEY/FORT NIOBRARA NWR...FIRE WEATHER ZONE 209 LOUP RIVERS 
  BASIN...FIRE WEATHER ZONE 210 FRENCHMAN BASIN AND FIRE WEATHER 
  ZONE 219 LOESS PLAINS.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...ANY RANGE FIRE START WILL HAVE THE POTENTIAL TO BURN 
  OUT OF CONTROL AND EXHIBIT EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

HTTP://WEATHER.GOV/LBF
423 
WWUS83 KLBF 100218
RFWLBF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT WED APR 9 2014

...THE RED FLAG WARNING HAS EXPIRED...


NEZ204-206-208>210-219-100330-
/O.EXP.KLBF.FW.W.0011.000000T0000Z-140410T0200Z/
EASTERN PANHANDLE/CRESCENT LAKE NWR-
SANDHILLS/VALENTINE NWR/NEBRASKA NATIONAL FOREST/
SAMUEL R MCKELVIE NATIONAL FOREST-
NIOBRARA VALLEY/FORT NIOBRARA NWR-LOUP RIVERS BASIN-
FRENCHMAN BASIN-LOESS PLAINS-
918 PM CDT WED APR 9 2014 /818 PM MDT WED APR 9 2014/

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR WESTERN AND NORTH CENTRAL NEBRASKA..

RELATIVE HUMIDITY IS STILL LOW AT A FEW LOCATIONS BUT THE WIND HAD
DECREASED TO LESS THAN 15 MPH.

$$

HTTP://WEATHER.GOV/LBF

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this red flag warning went out at Apr 8, 2:24 PM MDT, 7 minutes earlier.

Area forecast discussion, Apr 8, 2:24 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
324 PM CDT TUE APR 8 2014

.SYNOPSIS...
ISSUED AT 324 PM CDT TUE APR 8 2014

A HIGHLY AMPLIFIED UPPER PATTERN WAS PRESENT ACROSS THE
CONUS THIS MORNING. A TROUGH OF LOW PRESSURE EXTENDED FROM THE GREAT
LAKES SWD INTO THE GULF OF MEXICO. FURTHER WEST...A RIDGE EXTENDED
FROM SOUTHERN CALIFORNIA NWD INTO THE NORTHWEST TERRITORIES OF
CANADA. WEST OF THE RIDGE...A STRONG SHORTWAVE TROUGH WAS OFF THE
COAST OF BRITISH COLUMBIA WITH A CLOSED LOW OVER THE ALASKA
INTERIOR. ACROSS THE CENTRAL PLAINS...FAST NORTHERLY FLOW ALOFT WAS
PRESENT WITH A JET STREAK EXTENDING FROM THE DAKOTAS...SWD INTO
EASTERN TEXAS. AT THE SURFACE...HIGH PRESSURE WAS ANCHORED ACROSS
THE KANSAS AND NEBRASKA. AS THIS FEATURE DRIFTS EAST THIS
AFTERNOON...A SURFACE TROUGH OF LOW PRESSURE WILL DEEPEN ALONG THE
FRONT RANGES OF COLORADO AND WYOMING...SHIFTING THE WINDS TO THE
WEST THIS AFTERNOON. UNDER MOSTLY CLEAR SKIES...3 PM CDT
TEMPERATURES RANGED FROM 56 AT ONEILL...TO 66 AT IMPERIAL.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 324 PM CDT TUE APR 8 2014

WESTERN UPPER LEVEL RIDGE CONTINUES TO MIGRATE EAST AS THE NEXT
TROUGH DIGS INTO THE PACIFIC NW. WAA CONTINUES OVERHEAD
OVERNIGHT...HOWEVER DECOUPLING AND DRY AIR WILL STILL ALLOW FOR
TEMPS TO DIP BACK INTO THE 30S FOR MOST AREAS...COLDEST IN THE RVR
VALLEY.

TOMORROW AS THE THERMAL RIDGE AXIS SETS UP ACROSS THE PLAINS. 850MB
TEMPS TOP OUT AROUND 20C...AHEAD OF AN APPROACHING COLD FRONT.
GUIDANCE FOR HIGHS IN THE UPPER 70S...AND LATELY WITH THESE WARM UPS
GUIDANCE HAS UNDER CUT ACTUAL HIGHS. ALSO WILL SEE A DOWNSLOPING
WESTERLY WIND AND FOLLOWED BIASED GRIDS RESULTING IN TEMPS AROUND
80.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 324 PM CDT TUE APR 8 2014

WEDNESDAY NIGHT THROUGH FRIDAY...THE MAIN FORECASTING
CHALLENGES ARE PRECIPITATION CHANCES WEDNESDAY NIGHT...AND THEN
AGAIN IN THE WEST FOR THURSDAY AFTERNOON/EVENING...THEN TEMPERATURES
FOR THURSDAY AND FRIDAY.

FOR WEDNESDAY NIGHT AND THURSDAY...A STRONG PACIFIC COLD FRONT WILL TRACK
ACROSS THE FORECAST AREA DURING THE EVENING HOURS...CLEARING THE
FORECAST AREA BY 06Z THURSDAY. STRONG CAA BEHIND THE FRONT...WILL
PRODUCE SOME GUSTY NORTHERLY WINDS IMMEDIATELY BEHIND THE
FRONT...WITH WINDS DIMINISHING TO AROUND 10 MPH BY DAYBREAK
THURSDAY. ATTM...NOT EXPECTING A WHOLE LOT OF PCPN TO DEVELOP ALONG
THE FRONT AS IT IS PUSHING INTO A VERY DRY AIRMASS. HOWEVER...PCPN
CHANCES WILL INCREASE ACROSS NORTHERN NEBRASKA DURING THE EVENING
AND OVERNIGHT HOURS AS A NICE MID LEVEL FRONTO BAND DROPS SOUTH FROM
SOUTH DAKOTA...GLANCING NORTHERN NEBRASKA. FAIRLY STEEP LAPSE RATES
AND NEGATIVE LI'S WILL PERSIST THROUGH THE EVENING HOURS...SO WILL
INCLUDE A MENTION OF THUNDER THROUGH 06Z THURSDAY WITH SHOWERS THERE
AFTER. HIGH PRESSURE WILL BUILD INTO THE FORECAST AREA THURSDAY
MORNING...SHIFTING EAST DURING THE AFTERNOON HOURS WITH LIGHT AND
VARIABLE WINDS EXPECTED. BY AFTERNOON...A STRONG MID LEVEL SHORTWAVE
WILL APPROACH THE NEBRASKA PANHANDLE. WITH SURFACE HEATING...VERY
STEEP LAPSE RATES WILL DEVELOP DURING THE LATE AFTERNOON HOURS
LEADING TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN
PANHANDLE TOWARD 00Z FRIDAY. HIGHS THURSDAY WILL RANGE FROM THE
LOWER TO MIDDLE 60S.

THURSDAY NIGHT AND FRIDAY...ON THURSDAY NIGHT...THE BEFOREMENTIONED
SHORTWAVE...WILL TRACK ACROSS WESTERN AND NORTH CENTRAL NEBRASKA IN
TWO PIECES. THE FIRST PIECE WILL TRACK ACROSS SOUTHWESTERN NEBRASKA
DURING THE EVENING HOURS...WITH A SECONDARY PIECE TRAVERSING THE
NORTHERN FORECAST AREA OVERNIGHT. NEGATIVE LI'S AND STEEP LAPSE
RATES WILL CONTINUE IN THE SOUTHWEST THROUGH MID EVENING...AND WILL
INCLUDE A MENTION OF THUNDER TO THE FORECAST. ELSEWHERE...SHOWERS
WILL DO FOR NOW AS THE LOWER LEVELS STABILIZE BY LATE EVENING. ON
FRIDAY...A WARM FRONT WILL LIFT THROUGH THE FORECAST AREA WITH
SOUTHERLY AND SOUTHWESTERLY WINDS EXPECTED FRIDAY. VERY WARM H85
TEMPS WILL PUSH INTO THE AREA AND WILL RANGE FROM 15C IN THE EAST TO
AROUND 20C IN THE WEST. THIS WILL RESULT IN TEMPS IN THE MID AND
UPPER 70S WITH FULL MIXING. SCALED TEMPS BACK SLIGHTLY AS THE MODELS
BEGIN TO ADVECT IN SOME LOW LEVEL MOISTURE FRIDAY
AFTERNOON...PARTICULARLY IN THE CENTRAL AND EAST...WHICH MAY HINDER
THE WARMUP SOME. FURTHER WEST DRY AND WARM CONDITIONS AND SOME GUSTY
WESTERLY WINDS DURING THE AFTERNOON HOURS...WILL PRODUCE EXTREME TO
NEAR CRITICAL FIRE DANGER CONDITIONS ALONG AND WEST OF HIGHWAY
83.

FRIDAY NIGHT THROUGH TUESDAY...AFTER WARM TEMPERATURES FRIDAY NIGHT
AND SATURDAY...A STRONG COLD FRONT WILL PASS THROUGH THE REGION ON
SATURDAY NIGHT. ARCTIC AIR WILL PUSH INTO THE REGION SUNDAY INTO
MONDAY. BOTH THE GFS AND ECMWF SOLNS ARE CONVERGING ON THIS NOTION
OF AN ARCTIC FROPA SAT NIGHT INTO SUNDAY AND LOWERED TEMPS INTO THE
30S TO LOWER 40S FOR SUNDAY. DID ALSO INSERT A MENTION OF SNOW TO
THE GRIDS FOR LATE SATURDAY NIGHT AND SUNDAY GIVEN THE COOLER TEMPS.
THE MODELS DO INDICATE A WARMUP ON MONDAY INTO TUESDAY AS THE ARCTIC
AIR SHIFTS EWD INTO THE MIDWEST AND OHIO VALLEY. HOWEVER THERE ARE
SOME MODEL TIMING DIFFERENCES WITH THE GFS MORE AGGRESSIVE IN
FLUSHING OUT THE ARCTIC AIR. FOR NOW HAVE SIDED WITH THE FASTER GFS
SOLN...WHICH HAS BEEN MORE CONSISTENT OVER THE PAST COUPLE OF DAYS
WITH ITS NRN STREAM FLOW PATTERN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1251 PM CDT TUE APR 8 2014

VFR AND DRY THE NEXT 24 HOURS. RIDGE OF HIGH PRESSURE ACROSS THE
ROCKIES SLIDES EAST ACROSS THE SOUTHERN AND CENTRAL PLAINS.
NORTHERLY WINDS WILL BECOME LIGHT OVERNIGHT THEN IN THE MORNING AS
WE MIX WINDS BECOME MORE WESTERLY AND GUSTS INCREASE TO 15 TO 20
KTS.

&&

.FIRE WEATHER...
ISSUED AT 324 PM CDT TUE APR 8 2014

HIGHS AROUND 80 FOR WEDNESDAY...WILL COMBINE WITH DRY AIR TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS. DEW PTS TODAY HAVE DROPPED INTO
THE 20S AND EVEN A COUPLE TEENS. LITTLE ADVECTION OF MOISTURE AND
HIGHS WILL BE WARMER. FOLLOWED LAST COUPLE OF EVENTS AND DROPPED DEW
POINTS SLIGHTLY BELOW GOING MODEL GUIDANCE. RESULTING RH VALUES IN
THE 10 TO 15 PERCENT RANGE. WESTERLY WINDS WILL INCREASE IN THE
AFTERNOON. WINDS MAY BE MARGINAL IN SOME LOCATIONS...HOWEVER EXPECT
MOST AREAS TO SEE WIND GUSTS NEAR 25 MPH. SEE NO REASON WHY NOT TO
UPGRADE THE FIRE WEATHER WATCH...THUS WILL ISSUE THE RED FLAG
WARNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM
MDT/ WEDNESDAY FOR NEZ204-206-208>210-219.

&&

SYNOPSIS...CLB
SHORT TERM...MASEK
LONG TERM...CLB
AVIATION...MASEK
FIRE WEATHER...MASEK
Hazardous weather outlook, Apr 8, 4:35 AM MDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 AM CDT TUE APR 8 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-091045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
535 AM CDT TUE APR 8 2014 /435 AM MDT TUE APR 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON WEDNESDAY.
ABNORMALLY WARM TEMPERATURES WILL COMBINE WITH LOW RELATIVE
HUMIDITY AND GUSTY WEST WINDS TO CREATE THE POTENTIAL FOR CRITICAL
FIRE GROWTH.

AN APPROACHING COLD FRONT AND STORM SYSTEM WILL TRACK ACROSS THE
CENTRAL PLAINS THIS WEEKEND. THUNDERSTORMS ARE POSSIBLE EAST OF
AN OGALLALA TO AINSWORTH LINE FOR SATURDAY AND SATURDAY EVENING.
AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

Nearby

Red Flag Warnings in Nebraska, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.